RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 5, Pages 781–784 (Mi mz12171)  

Brief Communications

Two Theorems on Isomorphisms of Measure Spaces

V. V. Kozlova, O. G. Smolyanovbc

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b Lomonosov Moscow State University
c Moscow Institute of Physics and Technology (State University), Dolgoprudny, Moscow region

Keywords: regular measurable space, normalized measures, space of atoms of a measure, signed measures.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation
The work was financially supported in the framework of the State Program to improve the competitiveness of the leading universities of the Russian Federation among the world's leading research and educational centers.


DOI: https://doi.org/10.4213/mzm12171

Full text: PDF file (302 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:5, 758–761

Bibliographic databases:

Received: 06.06.2018

Citation: V. V. Kozlov, O. G. Smolyanov, “Two Theorems on Isomorphisms of Measure Spaces”, Mat. Zametki, 104:5 (2018), 781–784; Math. Notes, 104:5 (2018), 758–761

Citation in format AMSBIB
\Bibitem{KozSmo18}
\by V.~V.~Kozlov, O.~G.~Smolyanov
\paper Two Theorems on Isomorphisms of Measure Spaces
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 5
\pages 781--784
\mathnet{http://mi.mathnet.ru/mz12171}
\crossref{https://doi.org/10.4213/mzm12171}
\elib{http://elibrary.ru/item.asp?id=36361326}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 5
\pages 758--761
\crossref{https://doi.org/10.1134/S0001434618110196}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454546800019}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85059230410}


Linking options:
  • http://mi.mathnet.ru/eng/mz12171
  • https://doi.org/10.4213/mzm12171
  • http://mi.mathnet.ru/eng/mz/v104/i5/p781

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:155
    References:28
    First page:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019